Homogeneous quaternionic Kähler structures on Alekseevskian $\mathcal{W}$-spaces

Tom 104 / 2012

Wafaa Batat, P. M. Gadea, Jaime Muñoz Masqué Annales Polonici Mathematici 104 (2012), 229-242 MSC: Primary 53C26; Secondary 53C30. DOI: 10.4064/ap104-3-2

Streszczenie

The homogeneous quaternionic Kähler structures on the Alekseevskian $\mathcal{W}$-spaces with their natural quaternionic structures, each of these spaces described as a solvable Lie group, and the type of such structures in Fino's classification, are found.

Autorzy

  • Wafaa BatatÉcole Normale Supérieure d'Enseignement Technologique d'Oran
    Département de Mathématiques et Informatique
    B.P. 1523, El M'Naouar, Oran, Algeria
    e-mail
  • P. M. GadeaInstituto de Física Fundamental, CSIC
    Serrano 113-bis, 28006 Madrid, Spain
    e-mail
  • Jaime Muñoz MasquéInstituto de Seguridad de la Información, CSIC
    Serrano 144, 28006 Madrid, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek